Department of Mathematics, Stanford University
450 Serra Mall, Room 380, Office 384D
Stanford, CA 94305
E-Mail: nperlmut AT stanford DOT edu
I am an NSF postdoctoral fellow in the mathematics department at Stanford University.
I obtained my doctorate from the University of Oregon in June 2015 and studied under Boris Botvinnik.
I am interested in Homotopy theory, differential topology and the interactions between these two areas.
Buzzwords related to my research include: moduli spaces of manifolds, homological stability, cobordism categories, singularity theory, surgery. Here is my CV .
Papers and Preprints
- Parametrized Morse Theory and Positive Scalar Curvature, ( arXiv:1705.02754 ) ArXiv preprint, 2017
- Cobordism Categories and Parametrized Morse Theory, ( arXiv:1703.01047 ) ArXiv preprint, 2017
- Cobordism Categories and Moduli Spaces of Odd Dimensional Manifolds, ( arXiv:1606.06168 ) joint with F. Hebestreit, ArXiv preprint, 2016
- Stable Moduli Spaces of High Dimensional Handlebodies, ( arXiv:1509.03359 ) joint with B. Botvinnik, Journal of Topology, Vol 10, 2017
- Homological Stability for Diffeomorphism Groups of High Dimensional Handlebodies, ( arXiv:1510.02571 ) to appear in Algebraic and Geometric Topology
- Linking forms and stabilization of diffeomorphism groups of manifolds of dimension 4n+1 ( arXiv:1411.2330 ) Journal of Topology, Vol. 9, Issue 2, 2016
- Homological Stability For Moduli Spaces of Products of Spheres, ( arXiv:1408.1903 ) Trans. Amer. Math. Soc., Vol 368, 2015
- Cobordism Category of Manifolds With Baas-Sullivan Singularities, Part 2, ( arXiv:1306.4045 ) ArXiv Preprint, 2014
- Cobordism Category of Manifolds With Baas-Sullivan Singularities, Part 1, ( arXiv:1212.6422 ) Münster J. of Math., Vol. 8 No. 1, 2015